Multidimensional Shintani zeta functions and zeta distributions on R d

Takahiro Aoyama, Takashi Nakamura

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The class of Riemann zeta distribution is one of the classical classes of probability distributions on R. Multidimensional Shintani zeta function is introduced and its definable probability distributions on Rd are studied. This class contains some fundamental probability distributions such as binomial and Poisson distributions. The relation with multidimensional polynomial Euler product, which induces multidimensional infinitely divisible distributions on Rd, is also studied.

Original languageEnglish
Pages (from-to)521-538
Number of pages18
JournalTokyo Journal of Mathematics
Volume36
Issue number2
DOIs
Publication statusPublished - Dec 1 2013

    Fingerprint

Keywords

  • Euler product
  • Shintani zeta function
  • Zeta distribution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this